# SDR CALA2020050200899

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 62,016 hours, 22,446 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER STAB STA 92.70 IN-SPAR RIB NO.3 VERTICAL STIFFNER LOWER TRANSITION RADIUS CRACKED (REF NR 9172710) REMOVED RIB NO.3 AT LH HORIZONTAL STABILIZER STA 92.70 PER B737-800 SRM 51-40-02; CUTOUT DAMAGE AREA IN-SPAR VERTICAL STIFFNER LOWER TRANSITION RADIUS PER B737-800 SRM 55-10-09; PERFORMED HFEC ON CUTOUT IAW NDTM PART 6 51-00-00 PROC 23, NO CRACKS FOUND; FABRICATED AND INSTALLED REPAIR PARTS PER B737-800 51-40-02 15057075-T6 TO T7 AND INSTALLED RIB NO.3 PER B737-800 SRM SRM 55-10-09. MATERIAL USED HEAT TREATED EXTRUSION BAC
